# SDR DALA2015071604406

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Pan
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN OF AFT LAVATORY SERVICE PANEL EXTERNAL FACE.  PAN WAS REPLACED IAW DWG 5914792-3.
